# SDR R61A201603080284

- Difficulty date: March 8, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLOOR SUPPORT AT FRAME 19 CROSSBEAM IS CORRODED.  MAINTENANCE R & R BRACKET AT LT FLOOR SUPPORT AT FRAME 19 IAW SRM 51-40-02, 51-41-02, 51-43-03, 51-21-02.
